# SDR UF6A990316

- Difficulty date: March 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854AW
- Make and model: Bag ATP
- Aircraft serial: 2028
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 3036064
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 1,728 hours
- Component: Stwarner
- Stage of operation: TO
- Nature of condition: J, K
- Precautionary procedure: E

## Discrepancy

CAK - FLT 5709 - NR 2 ENGINE LOW OIL PRESSURE CWP WARNING AFTER TAKEOFF.  SHUT NR 2 ENGINE DOWN.  MAINTENANCE REMOVED AND REPLACED THE FUEL COOLED OIL COOLER.  POWER ASSURANCE RUNS WERE PERFORMED AND ALL SYSTEMS CHECKED GOOD.  (X)
